# SDR SIMA200121904

- Difficulty date: August 1, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001244
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-2 INSPECTION, FOUND CORROSION ON FOUR SEAT TRACKS, LEFT AFT OUTBOARD, LEFT AFT INBOARD, LAVATORY WALL TRACK, AND RIGHT AFT CARGO FLOOR TRACK.  ALL SEAT TRACKS WERE REMOVED AND REPLACED IAW AE EO E2-53MR-115.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
